# SDR SWIA201127955

- Difficulty date: September 27, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 20,035 hours, 17,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 CEILING EMERGENCY LIGHT IS INOPERATIVE.  (SERVICE)  RELAMPED EMERGENCY LIGHTS.
